# SDR DALA2020052102415

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 72,731 hours, 27,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 694 EMERGENCY EXIT LIGHTS FROM 26D-E-F TO 32 D-E-F INOP. CORRECTIVE ACTION: FOUND BATTERY PACK M10568 NOT HOLDING CHARGE. REMOVED & REPLACED BATTERY PACK PER B757 AMM 33-53. OPS CHK NML. (7055302)
